Differential and Integral Equations

A Kreĭ n space approach to elliptic eigenvalue problems with indefinite weights

Branko Najman and Branko Ćurgus

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 7, Number 5-6 (1994), 1241-1252.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369329514

Mathematical Reviews number (MathSciNet)
MR1269654

Zentralblatt MATH identifier
0815.47044

Subjects
Primary: 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)
Secondary: 35J99: None of the above, but in this section 35P05: General topics in linear spectral theory 47B50: Operators on spaces with an indefinite metric [See also 46C50] 47N20: Applications to differential and integral equations

Citation

Ćurgus, Branko; Najman, Branko. A Kreĭ n space approach to elliptic eigenvalue problems with indefinite weights. Differential Integral Equations 7 (1994), no. 5-6, 1241--1252. https://projecteuclid.org/euclid.die/1369329514


Export citation